# SDR SWAA2021071684792

- Difficulty date: June 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND IN WELL OF SEAT TRACK CROWN BS 500D+7-520 LBL 25 WL 208. ; / [01] REMOVED CORROSION ON TOP AND IN WELL OF SEAT TRACK CROWN STA 500D+7-520; LBL 25; WL 208. MAX MATERIAL REMOVED WAS .034' .5' BY 1' ON TOP AND .007' 1' BY 1' IN WELL. OUT OF LIMITS PER SRM 53-00-52-1A-1; SRM 51-10-02-0G-0. MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS1225; S/N UNKNOWN; EXPIRES 04/2022; [02] VERIFIED REMOVED CORROSION ON TOP AND IN WELL OF SEAT TRACK CROWN STA 500D+7-520; LBL 25; WL 208. MAX MATERIAL REMOVED WAS .034' .5' BY 1' ON TOP AND .007' 1' BY 1' IN WELL. OUT OF LIMITS PER SRM 53-00-52-1A-1; SRM 51-10-02-0G-0. MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS1225; S/N UNKNOWN; EXPIRES 04/2022; [03] SEAT TRACK 540-727B; LBL 25; WL 208 WENT OUT OF LIMITS AND WAS REPLACED ON JOB CARD TTG8Q005G35V;[06] REMOVED DAMAGED SEAT TRACK STA 480-520; LBL 25; WL 208 PER SRM 51-40-02-0G-0.; [07] SEAT TRACK FABRICATED IN ACCORDANCE WITH BOEING DRAWING 453A1610; REV C; ATSHFAB-100-301; REV D.; [08] SEAT TRACK FABRICATED IN ACCORDANCE WITH BOEING DRAWING 453A1610; REV C; REFER TO ATS BUILD RECORD# ATSHFAB-100-301; REV D.;[12] VERIFIED LOCATION; AND DRILL AND COUNTERSUNK NEW SEAT TRACK STA 480-520; LBL 25; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; DWG# 143A5300; REV A. OK TO INSTALL; [13] INSTALLED NEW SEAT TRACK AT BS 480-520 LBL25 WL 208 PER SRM 51-40-02-0G-0 AND DWG#143A5300;REV A;
